Skip to content
My WebMD Sign In, Sign Up
Two weeks. On pill
avatar
xnevergiveinx posted:
Ive been taking the pill for about 5 years now. It seems to regulate my period pretty well. Every now and again if I miss a pill I will spot for a few days but no big deal. I missed a pill this month, and as soon as I realized it, I took the pill (the next day). I started to spot, which was no big deal but now I am full on bleeding. This has been going on for two weeks now, and Im just now approaching the real date for my period.

Im worried because Ive been through a lot this month. At the end of September I had unprotected sex for the first time and that has left me scared and paranoid. I went to the doctor, got tested and Im still waiting for the results. In the meantime they diagnosed me with a yeast infection because of the severe itching I was having. So could this be related to me missing a pill, could it indicate an STD? How long should I wait before I contact my doctor?

Thanks!
Reply


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.